# SDR AALA20170130003

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 82,461 hours, 22,831 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 3563
- Condition: Faulty
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. JFK-CUN FLIGHT. DURING TAKEOFF, CREW REPORTED A LEFT GENERATOR DRIVE AND A LEFT IDG FAULT LIGHTS. ABORTED TAKEOFF AT 90 KNOTS. REMOVED AND REPLACED GENERATOR CONTROL UNIT IAW AMM 24-22-02 AND THE INTEGRATED DRIVE GENERATOR IAW AMM 24-11-01 (AALA20170201020). LEAK AND OPERATIONAL CHECK GOOD.
